Publisher: Taylor and Francis Ltd

More about this publication?
Related content
Volume 32, Number 4, 1 July 2001

< previous issue | all issues | next issue >

Favourites:Add to Favourites

On summing permutations and some statistical properties
pp. 477-485(9)
Authors: Cerone, P.; Diamond, N. T.

Favourites:Add to Favourites

Limits and continuity: some conceptions of first-year students
pp. 487-500(14)
Author: Bezuidenhout, Jan

Favourites:Add to Favourites

Equifacial tetrahedra
pp. 501-508(8)
Authors: Hajja, Mowaffaq; Walker, Peter

Favourites:Add to Favourites

Students' strategies and difficulties: the case of algebraic inequalities
pp. 513-524(12)
Authors: Tsamir, P.; Almog, N.

Favourites:Add to Favourites

The use of relative residues in linear regression of experimental data with errors in both fit variables
pp. 541-551(11)
Authors: Ferreira, J. M.; de Almeida, J. M. M. M.; Chhabra, R. P.

Favourites:Add to Favourites

Solving nonlinear differential equations having periodic solutions
pp. 553-564(12)
Authors: Fay, Temple H.; Joubert, Stephan V.

Favourites:Add to Favourites

Rational Wang–Ball curves
pp. 565-584(20)
Authors: Dejdumrong, Nattawit; Phien, Huynh Ngoc; le Tien, Hoang; Lay, Kyaw Moe

Favourites:Add to Favourites

On the definition of the cross-product
pp. 585-587(3)
Author: Azad, H.

Favourites:Add to Favourites

Minimizing the lateral surface area of a cone
pp. 587-595(9)
Authors: Ding, Jiu; Fay, Temple H.

Favourites:Add to Favourites

An extension of the method of least squares
pp. 595-602(8)
Author: Glaister, P.

Favourites:Add to Favourites

Friezing and tyred—tyre tread patterns as friezes
pp. 602-608(7)
Author: Lynch, Mark A. M.

Favourites:Add to Favourites

An elementary method for certain functional equations
pp. 608-611(4)
Author: Nihei, Masakazu

Favourites:Add to Favourites

A new class of vector spaces
pp. 611-614(4)
Author: Falcon, Sergio

Favourites:Add to Favourites

The trigonometric triangle
pp. 614-624(11)
Author: Nahir, Ya'akov

Favourites:Add to Favourites

The Moore–Penrose inverse of a semi-magic square is semi-magic
pp. 624-629(6)
Authors: Schmidt, Karsten; Trenkler, Götz

Favourites:Add to Favourites

Evaluation of a class of definite integrals
pp. 629-633(5)
Authors: Qi, Feng; Debnath, Lokenath

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more